# SDR TSAA0221093

- Difficulty date: March 10, 2002
- Submitted: April 23, 2002
- Operation: Air carrier
- Aircraft: N820AL
- Make and model: Boeing 737230
- Aircraft serial: 22138
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 7638102
- Condition: Failed
- Location: Cabin Pressure
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

FLT 66 - HNL-OGG - PRESSURIZATION AUTO FAIL LIGHT ILLUMINATED AT 14,000 FT AND STANDBY LIGHT CAME ON.  SWITCHED TO STANDBY MODE.  CABIN RATE STARTED CLIMBING AND DESCENDING AT 4,000 FPM.  SWITCHED TO MANUAL DC THEN AC MODE AND STILL UNABLE TO CONTROL PRESSURIZATION.  DECLARED AN EMERGENCY AND DESCENDED TO 5400 FEET AND UNABLE TO CONTROL PRESSURE.  UNEVENTFUL LANDING IN OGG.  AIRCRAFT FERRIED TO HNL.  REMOVED AND REPLACED CABIN PRESSURE CONTROLLER.  GROUND CHECKED OK PER MM 21-31-00.  AIRCRAFT RETURNED TO SERVICE.  (M)
